Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 49, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Sep 3, 2014, 3:26 PM CDT. It took effect at Sep 4, 2014, 1:00 AM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Sep 3, 2014, 3:26 PM CDT (20:26 UTC)
- In effect from
- Sep 4, 2014, 1:00 AM CDT
- Expired
- Sep 5, 2014, 7:00 AM CDT
- In force
- 30 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
974 WHUS73 KGRB 032026 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 326 PM CDT WED SEP 3 2014 ...GUSTY SOUTH WINDS AND LARGE WAVES EXPECTED ON LAKE MICHIGAN... .GUSTY SOUTH WINDS WILL DEVELOP OVERNIGHT AND CONTINUE ON THURSDAY...AHEAD OF A COLD FRONT. THE GUSTY AND PERSISTENT WINDS WILL GENERATE LARGE WAVES. LMZ541>543-040430- /O.NEW.KGRB.SC.Y.0049.140904T0600Z-140905T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 326 PM CDT WED SEP 3 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM THURSDAY TO 7 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM THURSDAY TO 7 AM CDT FRIDAY. * WINDS...SOUTH INCREASING TO 15 TO 25 KTS OVERNIGHT INTO THURSDAY MORNING...THEN CONTINUING INTO THURSDAY AFTERNOON. A FEW GUSTS TO 30 KTS ARE POSSIBLE. WINDS WILL VEER SOUTHWEST THURSDAY EVENING...THEN WEST AT 10 TO 20 KTS EARLY FRIDAY MORNING. * WAVES...BUILDING TO 3 TO 6 FT ON THURSDAY MORNING. WAVE SHOULD SUBSIDE TO 2 TO 4 FT EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
6 follow-up statements
648 WHUS73 KGRB 040243 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 943 PM CDT WED SEP 3 2014 ...GUSTY SOUTH TO SOUTHWEST WINDS THROUGH THURSDAY EVENING... .GUSTY SOUTH WINDS WILL DEVELOP OVERNIGHT AND CONTINUE ON THURSDAY...AHEAD OF A COLD FRONT. THE GUSTY AND PERSISTENT WINDS WILL GENERATE LARGE WAVES. LMZ521-522-041045- /O.EXB.KGRB.SC.Y.0049.140904T0600Z-140905T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 943 PM CDT WED SEP 3 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM THURSDAY TO 1 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM THURSDAY TO 1 AM CDT FRIDAY. * WINDS...SOUTH INCREASING TO 15 TO 25 KTS OVERNIGHT INTO THURSDAY MORNING...THEN CONTINUING INTO THURSDAY AFTERNOON. A FEW GUSTS TO 30 KTS ARE POSSIBLE. WINDS WILL VEER SOUTHWEST THURSDAY AFTERNOON AND EVENING...THEN WEST AT 10 TO 20 KTS EARLY FRIDAY MORNING. * WAVES OF 2 TO 4 FT EXPECTED THROUGH THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-041045- /O.CON.KGRB.SC.Y.0049.140904T0600Z-140905T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 943 PM CDT WED SEP 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM THURSDAY TO 7 AM CDT FRIDAY... * WINDS...SOUTH INCREASING TO 15 TO 25 KTS OVERNIGHT INTO THURSDAY MORNING...THEN CONTINUING INTO THURSDAY AFTERNOON. A FEW GUSTS TO 30 KTS ARE POSSIBLE. WINDS WILL VEER SOUTHWEST THURSDAY EVENING...THEN WEST AT 10 TO 20 KTS EARLY FRIDAY MORNING. * WAVES...BUILDING TO 3 TO 6 FT ON THURSDAY MORNING. WAVE SHOULD SUBSIDE TO 2 TO 4 FT EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
085 WHUS73 KGRB 040932 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 432 AM CDT THU SEP 4 2014 ...GUSTY SOUTH TO SOUTHWEST WINDS THROUGH TONIGHT... .GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE AHEAD OF A COLD FRONT TODAY AND TONIGHT. THE GUSTY AND PERSISTENT WINDS WILL GENERATE LARGE WAVES. LMZ521-522-041745- /O.CON.KGRB.SC.Y.0049.000000T0000Z-140905T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 432 AM CDT THU SEP 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * SOUTH WINDS 10 TO 20 KTS WITH OCCASIONAL GUSTS OVER 25 KTS ARE EXPECTED TODAY. WINDS WILL VEER SOUTHWEST THIS AFTERNOON AND EVENING...THEN WEST AT 10 TO 20 KTS EARLY FRIDAY MORNING. * WAVES OF 2 TO 4 FT ARE EXPECTED THROUGH THE PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-041745- /O.CON.KGRB.SC.Y.0049.000000T0000Z-140905T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 432 AM CDT THU SEP 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... * SOUTH WINDS 15 TO 25 KTS ARE EXPECTED TODAY. WINDS WILL VEER SOUTHWEST THIS EVENING...THEN WEST AT 10 TO 20 KTS EARLY FRIDAY MORNING. * WAVES WILL BUILD TO 4 TO 6 FT TODAY...THEN GRADUALLY SUBSIDE TO 2 TO 4 FT LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
450 WHUS73 KGRB 041607 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1107 AM CDT THU SEP 4 2014 ...GUSTY SOUTH TO SOUTHWEST WINDS THROUGH TONIGHT... .GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE AHEAD OF A COLD FRONT TODAY AND TONIGHT. STRONG WINDS ARE ALSO POSSIBLE FOR ANY THUNDERSTORMS THAT MAY FORM. LMZ521-522-050015- /O.CON.KGRB.SC.Y.0049.000000T0000Z-140905T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1107 AM CDT THU SEP 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * SOUTH WINDS 10 TO 20 KTS WITH OCCASIONAL GUSTS OVER 25 KTS ARE EXPECTED TODAY. WINDS WILL VEER SOUTHWEST THIS AFTERNOON AND EVENING...THEN WEST AT 10 TO 20 KTS EARLY FRIDAY MORNING. * WAVES OF 2 TO 4 FT ARE EXPECTED THROUGH THE PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-050015- /O.CON.KGRB.SC.Y.0049.000000T0000Z-140905T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1107 AM CDT THU SEP 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... * SOUTH WINDS 15 TO 25 KTS ARE EXPECTED TODAY. WINDS WILL VEER SOUTHWEST THIS EVENING...THEN WEST AT 10 TO 20 KTS EARLY FRIDAY MORNING. * WAVES WILL BUILD TO 4 TO 6 FT TODAY...THEN GRADUALLY SUBSIDE TO 2 TO 4 FT LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
686 WHUS73 KGRB 042059 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 359 PM CDT THU SEP 4 2014 ...GUSTY SOUTH TO SOUTHWEST WINDS THROUGH TONIGHT... .GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH WAVES WILL CONTINUE AHEAD OF A COLD FRONT FOR TONIGHT. LMZ521-522-050500- /O.CON.KGRB.SC.Y.0049.000000T0000Z-140905T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 359 PM CDT THU SEP 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * SOUTH WINDS 15 TO 20 KTS WITH OCCASIONAL GUSTS OVER 25 KTS ARE EXPECTED. WINDS WILL VEER WEST LATE TONIGHT AND EASE TO 10 TO 20 KTS. * WAVES OF 2 TO 4 FT ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-050500- /O.CON.KGRB.SC.Y.0049.000000T0000Z-140905T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 359 PM CDT THU SEP 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... * SOUTH WINDS 15 TO 25 KTS ARE EXPECTED FOR TONIGHT. WINDS WILL VEER SOUTHWEST THIS EVENING...THEN WEST AT 10 TO 20 KTS EARLY FRIDAY MORNING. * WAVES OF 4 TO 6 FT ARE EXPECTED...THEN GRADUALLY SUBSIDE TO 2 TO 4 FT LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
709 WHUS73 KGRB 050223 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 923 PM CDT THU SEP 4 2014 ...GUSTY SOUTHWEST WINDS THROUGH FRIDAY MORNING... .GUSTY SOUTHWEST WINDS AND HIGH WAVES WILL CONTINUE AHEAD OF A COLD FRONT THROUGH FRIDAY MORNING. LMZ521-522-051000- /O.EXT.KGRB.SC.Y.0049.000000T0000Z-140905T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 923 PM CDT THU SEP 4 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM CDT FRIDAY... * SOUTH WINDS 15 TO 20 KTS WITH OCCASIONAL GUSTS OVER 25 KTS ARE EXPECTED. WINDS WILL VEER WEST BY FRIDAY MORNING AND EASE TO 10 TO 20 KTS. * WAVES OF 2 TO 4 FT ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-051030- /O.CON.KGRB.SC.Y.0049.000000T0000Z-140905T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 923 PM CDT THU SEP 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... * SOUTHWEST WINDS 15 TO 25 KTS ARE EXPECTED...WITH HIGHER GUSTS. WINDS WILL VEER WEST BY FRIDAY MORNING AT 10 TO 20 KTS. * WAVES OF 4 TO 7 FT ARE EXPECTED...THEN GRADUALLY SUBSIDE TO 2 TO 4 FT BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
396 WHUS73 KGRB 050944 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 444 AM CDT FRI SEP 5 2014 ...GUSTY SOUTHWEST WINDS THROUGH FRIDAY MORNING... .SOUTHWEST WINDS AND WAVES WILL SUBSIDE AS A COLD FRONT MOVES THROUGH THIS MORNING. LMZ521-522-051045- /O.CAN.KGRB.SC.Y.0049.000000T0000Z-140905T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 444 AM CDT FRI SEP 5 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. GUSTY SOUTHWEST WINDS AND HIGH WAVES HAVE SUBSIDED EARLY THIS MORNING...SO THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ LMZ541>543-051200- /O.CON.KGRB.SC.Y.0049.000000T0000Z-140905T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 444 AM CDT FRI SEP 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * SOUTHWEST WINDS 10 TO 20 KTS WILL VEER NORTHWEST AND WEAKEN THIS MORNING. * WAVES OF 3 TO 5 FT WILL SUBSIDE TO 1 TO 3 FT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 3, 3:01 PM CDT, 25 minutes earlier.
Area forecast discussion, Sep 3, 3:01 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 301 PM CDT WED SEP 3 2014 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT ISSUED AT 300 PM CDT WED SEP 3 2014 CONVECTION CONTINUES TO DEVELOP OVER CENTRAL MINNESOTA AND NORTHWEST WISCONSIN THIS AFTERNOON AND THEN WEAKENS AS IT MOVES EAST INTO NORTH CENTRAL WISCONSIN. AT 2 PM WEDNESDAY AFTERNOON THE LEADING EDGE OF THE SURFACE WARM FRONT EXTENDED FROM SOUTHERN MN INTO FAR SOUTHWEST WISCONSIN. PRIMARY CONCERN FOR TONIGHT CENTERS ON THE POTENTIAL OF A THUNDERSTORM COMPLEX DEVELOPING OVER CENTRAL MINNESOTA LATE THIS AFTERNOON AND EVENING AND THEN TRACKING INTO NORTHWEST TO NORTH CENTRAL WISCONSIN THIS EVENING AS THE 40 KNOT LLJ TURNS SOUTHWEST. THE CONVECTION IS THEN EXPECTED TO TURN MORE SOUTHEASTWARD AND SLIDE OVER MUCH OF THE NORTHEST HALF OF THE STATE OVERNIGHT INTO THURSDAY MORNING. ANTICIPATE THE STRONGEST STORMS WILL BE LATE TONIGHT AS THE CAP EDGE SHIFTS IN CENTRAL AND NORTH CENTRAL WISCONSIN AND THE LLJ VEERS INTO THE AREA. WITH PWATS CLIMBING TO NEAR 1.80 INCHES...AND THE POTENTIAL OF TRAINING STORMS ALONG OR NEAR A FRONTAL BOUNDARY...LOCALLY HEAVY RAINFALL POSSIBLE. DAMAGING WINDS ALSO A CONCERN. .LONG TERM...THURSDAY THROUGH WEDNESDAY ISSUED AT 300 PM CDT WED SEP 3 2014 FOR THE PERIOD THURSDAY THROUGH NEXT WEDNESDAY. THE COMPLEX OF THUNDERSTORMS SHOULD BE EXITING THE AREA THURSDAY MORNING. A WARM FRONT WILL LIFT QUICKLY NORTHWARD AND MOST OF THE REGION SHOULD GET INTO THE 80S WITH DEW POINTS AROUND 70 IN THE AFTERNOON. WARM AIR ALOFT SHOULD KEEP THUNDERSTORMS FROM DEVELOPING UNTIL THE COLD FRONT APPROACHES LATE IN THE AFTERNOON AND EVENING. THE MODELS HAVE SIGNIFICANT DIFFERENCES AS TO WHETHER THERE ARE JUST SCATTERED STORMS AHEAD OF THE FRONT OR A SIGNIFICANT LINE. THERE IS PLENTY OF INSTABILITY AND A GOOD AMOUNT OF SHEAR IN THE AFTERNOON AND EARLY EVENING...BUT IF THE FRONT SLOWS AT ALL THE LOSS OF SURFACE HEATING MAY LIMIT SEVERE POTENTIAL. WHATEVER SHOWERS AND THUNDERSTORMS ACCOMPANY THE FRONT SHOULD END FROM NORTHWEST TO SOUTHEAST EARLY FRIDAY WITH DRIER AND COOLER AIR TO FOLLOW FOR FRIDAY AFTERNOON THROUGH EARLY NEXT WEEK. ANOTHER SHORTWAVE TROUGH IS FORECAST TO APPROACH FROM THE PLAINS STATES MONDAY NIGHT AND TUESDAY AND BRING SHOWERS AND THUNDERSTORMS. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1133 AM CDT WED SEP 3 2014 MID TO HIGH LEVEL CLOUD FROM BLOW OFF FROM THUNDERSTORMS OVER CENTRAL MINNESOTA WERE PASSING OVER MUCH OF CENTRAL...NORTH CENTRAL AND FAR NORTHEAST WISCONSIN TODAY. OTHERWISE VFR CONDITIONS EXPECTED TODAY. CONDITIONS WILL DETERIORATE TONIGHT AS A WARM FRONT LIFTS INTO THE STATE. CLUSTER OF STORMS WITH WIDESPREAD MVFR/IFR CONDITIONS WILL SPREAD FROM NORTHWEST TO SOUTHEAST TONIGHT BEFORE DIMINISHING THURSDAY MORNING OVER NORTHEAST WISCONSIN. IN ADDITION TO LLWS CONDITIONS DEVELOPING AS THE WARM FRONT APPROACHES...A FEW STORMS MAY BE SEVERE WITH HEAVY RAIN...DAMAGING WINDS AND LARGE HAIL,. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....TDH LONG TERM......RDM AVIATION.......TDH
Hazardous weather outlook, Sep 3, 2:50 PM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 250 PM CDT WED SEP 3 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-042000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 250 PM CDT WED SEP 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL SPREAD INTO PARTS OF NORTH CENTRAL WISCONSIN DURING THE REMAINDER OF THE AFTERNOON AND EARLY EVENING...THESE STORMS ARE NOT EXPECTED TO BE SEVERE. LATER THIS EVENING AND ESPECIALLY OVERNIGHT...A CLUSTER OF STORMS WILL DEVELOP OVER WEST CENTRAL MINNESOTA AND NORTHWEST WISCONSIN AND TRACK SOUTHEASTWARD INTO CENTRAL...NORTH CENTRAL AND NORTHEAST WISCONSIN. SOME OF THESE STORMS COULD BE SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. HEAVY RAIN AND LOCALIZED FLOODING IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH NEXT WEDNESDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE AREA LATE THURSDAY AFTERNOON AND THURSDAY NIGHT AS A COLD FRONT APPROACHES FROM THE WEST. IF THE STORMS DEVELOP AS FORECAST...THERE IS SOME POTENTIAL FOR SEVERE WEATHER...WITH DAMAGING WINDS...VERY LARGE HAIL...AND EVEN A FEW TORNADOES. BE SURE TO CLOSELY MONITOR LATER FORECASTS AND STATEMENTS ON THIS WEATHER SITUATION...ESPECIALLY IF YOU HAVE OUTDOOR ACTIVITIES PLANNED FOR LATE THURSDAY AFTERNOON OR EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...AND AGAIN THURSDAY AFTERNOON AND EVENING. LMZ521-522-541>543-042000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 250 PM CDT WED SEP 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY LATE TONIGHT...AND MAY PRODUCE HAIL...GUSTY WINDS AND HEAVY RAINFALL. INCREASING SOUTH WINDS AND BUILDING WAVES MAY CREATE CONDITIONS HAZARDOUS FOR SMALL CRAFT ON LAKE MICHIGAN TONIGHT...ESPECIALLY AFTER MIDNIGHT. IN ADDITION...AREAS OF MARINE FOG MAY CAUSE NAVIGATION PROBLEMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY STRONG SOUTH WINDS AND HIGH WAVES WILL PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT ON THURSDAY AND THURSDAY EVENING. THUNDERSTORMS AND AREAS OF FOG ARE ALSO LIKELY AT TIMES THROUGH THURSDAY NIGHT. THE STORMS AND FOG COULD POSE A SIGNIFICANT HAZARD TO BOATERS.
In the hours before
Special weather statement, Sep 3, 2:49 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 249 PM CDT WED SEP 3 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-040230- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 249 PM CDT WED SEP 3 2014 ...STRONG TO SEVERE STORMS POSSIBLE TONIGHT THROUGH THURSDAY EVENING... A DEVELOPING FRONTAL SYSTEM TRACKING OVER THE NORTHERN PLAINS MAY BE CAPABLE OF PRODUCING A FEW PERIODS OF THUNDERSTORMS FROM TONIGHT THROUGH THURSDAY NIGHT. THE FIRST ROUND WILL BE ASSOCIATED WITH A WARM FRONT LIFTING NORTH OVER THE WESTERN GREAT LAKES REGION...AND THEN A SECOND ROUND WITH A COLD FRONT PASSAGE LATER THURSDAY INTO THURSDAY EVENING. THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER MINNESOTA AND FAR WESTERN WISCONSIN THIS AFTERNOON BEFORE TRACKING INTO NORTH CENTRAL THIS EVENING AND THEN MOVE SOUTHEAST INTO CENTRAL AND NORTHEAST WISCONSIN OVERNIGHT INTO THURSDAY MORNING. A FEW STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS MAINLY LATE EVENING AND OVERNIGHT. TRAINING THUNDERSTORMS MAY ALSO PRODUCE LOCALLY HEAVY RAINFALL WHICH MAY LEAD TO URBAN AND SMALL STREAM FLOODING. SOME SHOWERS OR THUNDERSTORMS MAY LINGER THURSDAY MORNING...THEN IT WILL BECOME PARTLY SUNNY...VERY WARM AND HUMID THURSDAY AFTERNOON. AN APPROACHING COLD FRONT FROM MINNESOTA MAY PRODUCE A SCATTERED OR BROKEN LINE OF THUNDERSTORMS THAT SHOULD ARRIVE IN CENTRAL AND NORTH CENTRAL WISCONSIN LATE IN THE AFTERNOON...AND ACROSS NORTHEAST AND EAST CENTRAL WISCONSIN THURSDAY EVENING. THERE IS SOME DOUBT OVER WHETHER THESE STORMS WILL MATERIALIZE...BUT IF THEY DO SOME COULD BE STRONG OR SEVERE. DUE TO THE UNCERTAINTY OF THE POTENTIAL OF SEVERE WEATHER TONIGHT THROUGH THURSDAY NIGHT...ALL SHOULD LISTER TO LATER FORECAST AND STATEMENTS. TDH/RDM
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.